# SDR TWAA9807903

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1098-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AT STATION 1098 TO 1136, L23L TO L27L, SKIN UNDER FAIRING RUB STRIP CORRODED.  REMOVED CORROSION PER SRM 51-10-03, REPAIRED PER SRM 33-04 FIG 38, PG 218F, AND TWA STD PRACTICES.  (M)
